# SDR JBXA000275

- Difficulty date: April 29, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N105ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11475
- Aircraft time: 20,791 hours, 15,014 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Condition: Out Of Adj
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION LEFT GEAR REMAINED DOWN WOULD NOT RETRACT.  REINSPECTED AIR/GROUND TEST VALVE FOUND VALVE JUST OFF OF DETENT.  REPOSITIONED TEST VALVE IN THE FULL FLIGHT DETENT AND SAFETIED VALVE IAW AMM 32-00-00-710-813A.
